# SDR HALA2012011900048

- Difficulty date: January 19, 2012
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N597HA
- Make and model: Boeing 767332
- Aircraft serial: 23277
- Aircraft time: 74,474 hours, 32,245 cycles
- System (JASC): 2163 · Cabin Temperature Sensor
- Part: Sensor
- Condition: Dirty
- Location: Cabin Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - UNABLE TO REGULATE MID CABIN TEMPERTURE WITH AUTO CONTROL. FLUCTUATED ENTIRELY HOT THEN SMALL ADJUSTMENT CAUSES IT TO SWING EXTREMELY COLD.  REQUIRES CONSTANT ADJUST AND STILL CAN NOT CONTROL.  CLEANED MID CABIN TEMPERTURE SENSOR INLET SCREEN, PERFORMED ZONE TEMPERTURE CONTROL TEST IAW AMM 21-61-00, ITEM P OPS CHECKED GOOD.  OK FOR SERVICE.
